Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Parkinsons causing shivering in left hand - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Brain and Spine
Answered by

General & Family Physician
Practicing since : 2009
Answered : 631 Questions
Doctor :   Hi
Doctor :   how can I hlep you
Doctor :   hello are you htere
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice.
User :   Hi
Doctor :   Yes
Doctor :   How can I hlep you
User :   My father's left hand keep shivering
User :   also, he cannot hold a glass of water or button his shirt using his left hand
User :   we had consulted a neurologist - he had prescribed - Syndopa, Syndopa-CR
User :   Amantrel, etc
User :   he used these medicines for almost 6 months but to no avail
User :   what do you think the problem might be
User :   my father has BP and diabetes for almost 15 yrs now
User :   though his sugar level is normal most of the time
Doctor :   What was the doctors
Doctor :   diagnosis
Doctor :   Hello are yo uthre
User :   yes
User :   the doctor did not say anything
User :   he kept saying that my father would become alright
User :   now my father is trying kerala ayurvedic medicine
Doctor :   Ok
Doctor :   did the doctor say anything liek Parkinsonims
User :   no
User :   my friend said, it might be parkinsons
Doctor :   but the medications seems to be for that conditions
Doctor :   Ok
Doctor :   If it is for the parkinsonism it take lot of time
Doctor :   I mean long term treatment in those cases
Doctor :   More over the person needs lot of social and family support to be ready to cope up himself
Doctor :   What is his age
Doctor :   Does he have good walk
Doctor :   are you there
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor